# SDR YENA20120505491

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 772 hours, 451 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K1964
- Condition: Leaking
- Location: Nr 2
- Part time: 772 hours, 451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1242 CLT-BOS, CREW DECLARED EMERGENCY DUE TO HYDRAULIC 2 LOW PRESSURE IN FLIGHT.  RAN QRC/QRH, AIRCRAFT WAS TOWED TO THE GATE DUE TO HYDRAULIC SYSTEM 2 LOSS.  REMOVED AND REPLACED NR 2 ENGINE EDP PER AMM 29-11-01.  REMOVED AND REPLACED NR 2 HYD SYS PRESS, RETURN AND CASE DRAIN FILTERS PER AMM 29-11-05.  COMPLIED WITH EDP INSPECTION CHECK PER AMM 05-50-23.  SERVICED HYD TO FULL, OPS AND LEAK CHECK GOOD.
